I’ve never taken birth control until yesterday. My period started yesterday and so I took the first pill before I went to bed at 10:30pm. I woke up around 4:00am very nauseous. I vomited at 6:00am. It was more like dry heaving. But I felt terrible for hours. I’m nervous to keep taking this pill. I have a pack of Lo Loestrin because this was the brand I originally got but never took because it was more expensive and my doctor had prescribed my Estarylla which was a cheaper alternative. Do I keep taking Estarylla to see if it happens again or try Lo Loestrin instead today?
It doesn't sound like that pill is going to suit you. I assume you've ruled out anything else that is likely to have caused the vomiting.
I get the same problem with most birth control pills.
I'd say get your doctor's/prescriber's advice ASAP, & switch to the other pill if you know it suits you better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Mar 2014 • 1 answer
Updated 4 Feb 2015 • 2 answers
Updated 27 Mar 2016 • 1 answer
Updated 24 Dec 2017 • 2 answers
Tri-Lo-Estarylla - If I skip my inactive pills on to delay my period do I start a new week of active
Updated 21 Mar 2018 • 1 answer